Thanks for writing to the forum!
I feel that you could possibly be suffering from Sjogren's Syndrome. http://www.medicinenet.com/sjogrens_syndrome/page2.htm. Chances of your symptoms being due to autoimmune disorders like Sjogren's Syndrome are more. This could be the reason for skin dryness and joint involvement.
Hope this helps. It is difficult to comment beyond this at this stage without examining. Please let me know if there is any thing else and do keep me posted. Take care!
thanks for your answer.I wanted to go into further detail.i recently had sex with a woman who i met at a bar unprotected.i had a pain in my testicle going up my to my lower abdomen so i went to ER and they did cat scan and said every thing is normal also blood and urine.everything normal.they also did a culture and it all came back negative.I opted to take the antibiotics anyway.im married and have been very stressed about this.this is the only time ive done something like this in my 12 years of being with my wife.ive been tested for hiv and syphlis and both are negative.acouple of days after taking the antibiotics i woke up and my legs felt like they were on fire.im having digestive problems also.pains in my joints and muscles last about a month.swollen lymphnodes only in my groin are goin away.
Ever since ive been lookin myself up and down to make sure there is nothing wrong.ive been on this internet ever since and have diagnosed myself with everything ive read.The bones popping is very real and ive been battling diareah off and on.urinateing alot.none of this was a problem till after this episode with woman.My brother and father tell me its my mind causing all of this but i dont know.
THanks for reading and my doctor says jus to give it time and it willl all go away.She cant find anything wrong.
Also could the dry skin come from dehydrating myself with the urination and diarea.
all of which are also symtoms of anxiety and stress. I dont think thats my problem but im hopin it is.
Thanks for keeping me posted!
Yes diarrhea, increased urination and dehydration can make your skin dry and wrinkled. You are understandably very anxious and hence facing all these anxiety related problems.
Please go through this link for possible causes of chronic diarrhea: http://www.cdc.gov/Ncidod/dpd/parasites/diarrhea/factsht_chronic_diarrhea.htm
HIV test is negative in the window period. The test is only positive after two months of exposure. Please read through this link to know more about this testing: http://www.aids.org/factSheets/102-HIV-Testing.html#anchor98844
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!